# SDR KCSA061180

- Difficulty date: June 17, 2006
- Submitted: June 17, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,851 hours, 19,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON EXTERNAL SKIN HAS A 2 INCH CRACK INBOARD SIDE BELOW DOUBLER JUST FORWARD OF NAC STA 180.
